BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2009 Volume 19 >

Please use this identifier to cite or link to this item:

Title: On a Second Order Condition for Max-Semistable Laws
Authors: Canto e Castro, LuIsa
da Graca Temido, Maria
Keywords: max-semistable law
first order condition
second order condition
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 19, No 1, (2009), 97p-110p
Abstract: In statistics of extremes the great importance of the Normal approximation of intermediate order statistics is well known when the parent distribution function is in a max-stable domain of attraction and verifies the first and the second order extreme value conditions. The generalization of these conditions to max-semistable contexts is the object of this paper, aiming to be a basis of future developments in statistical inference under max-semistability.
Description: 2000 Mathematics Subject Classification: 62G32, 62G20.
ISSN: 0204-9805
Appears in Collections:2009 Volume 19

Files in This Item:

File Description SizeFormat
Pliska-19-2009-097-110.pdf1.13 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License